U.S. doctors online nowAsk doctors free
Jacksonville, FL
A 36-year-old male asked:

i have been sluggish, very low stamina and endurance, no sex drive and im only 36 and i gain weight even though i workout , also gain very little muscle for all the work i put in. will steroids help and are they dangerous?

2 doctor answers4 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Sluggish: First step is to check with you primary care physician for assessment and blood work to rule out any physical issues and recommend treatment.
Dr. Jeffrey Sider
Sports Medicine 39 years experience
I would stay away from steroids due to the many potential negative consequences
Aug 9, 2012
Dr. Andrew Ho
Psychiatry 30 years experience
Dangerous: Steroids will cause more problems. You are better off doing nothing than take steroids. Steroids will cover up many symptoms of serious medial illness. You risk ending up delaying proper treatment in addition to causing long term toxicity. See a doctor and at least get your thyroid checked.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 42-year-old member asked:

I am a 42 yr old male, will going on peritoneal dialysis because of kidney failure affect my sex drive?

2 doctor answers5 doctors weighed in
Dr. Edward Neilsen
Family Medicine 19 years experience
Probably: Unfortunately people with kidney failure almost universally complain of decreased sex drive and problems with erections. This is not as much due to dialysis, but the renal failure itself. Be open and honest with your doctor so they can help you through this. If they cannot, see a urologist or family medicine specialists who is used to helping people with this.
Dr. Linda Gromko
Family Medicine 48 years experience
The more frequent dialysis you have, the less your sex life will be impacted. Remember that healthy kidneys work 24 hours a day, seven days a week!. Not just 3 sessions per week, as with in-center dialysis. You may want to investigate peritoneal dialysis or daily home hemodialysis (done about 5 days per week). Check out the wonderful book, "Help! I Need Dialysis" by Schatell and Agar. Good luck! LGromko MD
Jun 21, 2013
CA
A 28-year-old member asked:

Will taking steroids for temporal arteritis increase the eye pressure?

3 doctor answers6 doctors weighed in
Dr. David Kira
Ophthalmology 21 years experience
Maybe: Some patients are "steroid responders" - about 1:6. This can come from eyedrops containing steroids to oral prednisone. Usually takes a few weeks to start and is treatable with eyedrops. Best to be checked for any type of long-term steroid use.
Detroit, MI
A 20-year-old female asked:

I had unprotected sex with my boyfriend of 3 yrs and he ejaculated inside of me while I was on my period. The next day, it stopped and it hasn't came back on ever since. This was about 2 & a half weeks ago. Is it possible i'm pregnant?

1 doctor answer4 doctors weighed in
Dr. Deborah Metzger
Obstetrics and Gynecology 39 years experience
Unlikely.: The most fertile time of the month is about 2 weeks from the start of your period assuming that you have a period every 28 days. If your periods are shorter than 28 days, it is possible that you could have hit the fertile time. You will have to wait until you miss your period to get a pregnancy test. There is no way to tell if you are pregnant where you are in your cycle now.
Kendall Park, NJ
A 18-year-old female asked:

I had unprotected sex 2 weeks ago for 30 seconds. No cum prior to or during. I have white/clear discharge and spotting. I'm irregular. Am I pregnant?

2 doctor answers4 doctors weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
Do pregnancy test: No one can tell you for sure based on the info provided. Do a pregnancy test and if negative, do another one in 2 weeks unless you start your period.
Garden Grove, CA
A 18-year-old female asked:

I had my first Depo-Provera provera (medroxyprogesterone) shot about a 2 3 weeks ago and now I have slight brownish redish spotting I had unprotected sex 10 days after the shot now I m wondering what the spotting means please help?

1 doctor answer3 doctors weighed in
Dr. Shahid Rafique
Internal Medicine 44 years experience
Spotting is common: Spotting is very common in the first few weeks after you start taking Depo Provera (medroxyprogesterone) injections. It is expected to resolve in coming months. If it does not resolve then you should see your gynecologist for examination.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 12, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.